Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
12/12/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Reported complaint for acute right chest wall hematoma following surgery.Blood pressure upon presentation was 190/110.Right chest wall was evacuated of a 350cc hematoma.